# SDR ASAA2014060608092

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,511 hours, 2,721 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM174524
- Condition: Failed
- Location: N2 Speed
- Part time: 9,503 hours, 2,717 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 07 DURING TAKEOFF/CRUISE.  ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.  REPLACED N2 SPEED SENSOR REF MM 77-11-02.  BITE & LEAK CK OK.
